Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Bleeding for 2 months after a depo shot - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
User :   i started the depo shot 2 months ago, i received it on the fifth day of my period and i have been bleeding every since. its been giving me really bad symptoms and i dont know if its healthy
Doctor :   is this the first time you had the shot for contraception?
User :   yes
Doctor :  
this is the usual side effects of the shot
Doctor :   it will disappear over a period of time
User :   but is it really that healthy to bleed for 2 months? and will i stop bleeding if i dont go back in october to get my shot? i want the iud
Doctor :  
is it spoting of frank bleeding?
User :   its like a period that hasnt stopped at all since the day i got it
Doctor :   you need to consult your doc as soon as possible
Doctor :  
every day bleeding is not acceptable
User :   ok is it also normal for it to make me dizzy?
Doctor :   ya dizzy, lightheadnes, mood swing and all can happen

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor